MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 6 20rg27, serial/lot #: (b)(4), ubd: 13-nov-2023, udi#: (b)(4).Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 29mm mitral annuloplasty ring, severe regurgitation was still present.Therefore, the ring was explanted and replaced with a 27mm annuloplasty ring of the same model.Immediately post implant of the 27mm annuloplasty ring, mild regurgitation remained.The decision was made to remove the ring and perform a mitral valve replacement with a 29mm bioprosthetic valve.No additional adverse patient effects were reported.

Brand Name
RING 620RG29 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9583717
Report Number2025587-2020-00149
Device Sequence Number535041
Product Code KRH
UDI-Device Identifier00643169793392
UDI-Public00643169793392
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model Number620RG29
Device Catalogue Number620RG29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight89